



# POC @ The Streets of Willow Springs Performance Driving Series (PDS) Event # 7 & 8, Time Attack (TA) #11 & 12

June 24, 2017 (counter-clockwise direction) Jun 25, 2017 (clockwise direction)

- 7:00 8:00 Tech Inspection/Check-in
- 8:00 9:00 Drivers Meeting (Attendance is required) Driver/Instructor Assignments

## Session 1 (20-minute practice only)

- 9:00 9:20 Red Run Group Time Attack 0 (TA0)
- 9:00 9:30 PDS Classroom # 1
- 9:20 9:40 Orange Run Group Time Attack 1 (TA1)
- 9:40 10:00 Blue Run Group Time Attack 2 (TA2)
- 10:00–10:20 White Run Group Performance Driving Series 1 (PDS1)
- 10:20 10:40 Yellow Run Group Performance Driving Series 2 (PDS2)

## Session 2 (20-minute timed)

- 10:40 11:00 Red Run Group TA0
- 11:00 11:20 Orange Run Group TA1
- 11:20 11:40 Blue Run Group TA2
- 11:40 12:00 White Run Group PDS1
- 12:00 12:20 Yellow Run Group PDS2

## 12:20 – 12:55 LUNCH & PARADE LAPS (35 minutes)

### Session 3 (20-minute timed)

- 12:55 1:15 Red Run Group TA0
- 12:55 1:25 PDS Classroom # 2
- 1:15 1:35 Orange Run Group TA1
- 1:35 1:55 Blue Run Group TA2
- 1:55 2:15 White Run Group PDS1
- 2:15 2:35 Yellow Run Group PDS2

### Session 4 (25-minute timed)

- 2:35 3:00 Red Run Group TA0
- 3:00 3:25 Orange Run Group TA1
- 3:25 3:50 Blue Run Group TA2
- 3:50 4:15 White Run Group PDS1
- 4:15 4:40 Yellow Run Group PDS2
- 4:40 5:30 RESULTS, AWARDS, CLEAN-UP + HAPPY HOUR!